Volltext-Downloads (blau) und Frontdoor-Views (grau)
  • search hit 18 of 631
Back to Result List

A note on tensor product spline approximation via extension operators

  • In this note we look at anisotropic approximation of smooth functions on bounded domains with tensor product splines. The main idea is to extend such functions and then use known approximation techniques on Rd. We prove an error estimate for domains for which bounded extension operators exist. This obvious approach has some limitations. It is not applicable without restrictions on the chosen coordinate degree even if the domain is as simple as the unit disk. Further for approximation on Rd there are error estimates in which the grid widths and directional derivatives are paired in an interesting way. It seems impossible to maintain this property using extension operators.

Download full text files

  • 1490.pdf
    eng

Export metadata

Additional Services

Share in Twitter Search Google Scholar

Statistics

frontdoor_oas
Metadaten
Author of HS ReutlingenMößner, Bernhard
ISSN:1889-3066
Erschienen in:Jaén journal on approximation : revista matemática internacional
Publisher:Univ. de Jaén
Place of publication:Jaén
Document Type:Article
Language:English
Year of Publication:2016
Tag:anisotropic; approximation; extensions; splines
Volume:8
Issue:1
Page Number:6
First Page:27
Last Page:32
DDC classes:510 Mathematik
Open Access?:Nein